# SDR AALA20101006TUL05

- Difficulty date: October 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 OUTBOARD MOUNT DAMAGED.
